# SDR GTIA030042

- Difficulty date: February 5, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 706 - EMERGENCY EXIT SIGN AT AFT GALLEY FLOOR IS DETACHED.  ATTACHED EMERGENCY EXIT SIGN AT AFT GALLEY FLOOR.  (M)
